# SDR GTIA2021070135839

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 18,439 hours, 7,979 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 AND R4 DOOR BOTTLES( ASSIST) REQUIRE SERVICING-SERVICED L4 AND R4 ASSIST BOTTLES REF A321 AMM 52-10-00
